Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Has on and off fever. Has low hemoglobin and high ESR. Taking TB medication. Advice?

Sir this is regarding my father who s age is around 55 years and since 1 month he is having low grade fever 100 degree going on and off We have done all the blood test and only found abnormality in heamoglobin level which is little low and esr which is high around 55. Doctor said his x-rays shows some mild congestion on left lung And has started treating for TB however the blood report didn t confirm about TB malaria or dengue Is it right to continue with TB medication or is better to have CT Scan to confirm Please advice for the same Regards AVTAR Singh
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
As your father is having low fever since long, has high ESR and congestion in left lung fits a case of tuberculosis.
For confirmation consult Pulmonologist as there is long treatment of TB and it is not advisable to continue long time treatment without confirming the diagnosis.
Give high protein nourishing diet.
Ok and bye.
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor